Skip to content

Lookalike and soundalike drugs: a potential cause of cutaneous adverse reactions to drugs

Research output: Contribution to journalLetter

Original languageEnglish
Pages (from-to)626-627
Number of pages2
JournalBritish Journal of Dermatology
Volume181
Issue number3
Early online date18 Jun 2019
DOIs
DateAccepted/In press - 3 Mar 2019
DateE-pub ahead of print - 18 Jun 2019
DatePublished (current) - 1 Sep 2019

Abstract

[No abstract]

    Structured keywords

  • Physical and Mental Health

Documents

Documents

  • Full-text PDF (accepted author manuscript)

    Rights statement: This is the accepted author manuscript (AAM). The final published version (version of record) is available online via Wiley at https://onlinelibrary.wiley.com/doi/10.1111/bjd.17842 . Please refer to any applicable terms of use of the publisher.

    Accepted author manuscript, 552 KB, PDF document

    Embargo ends: 18/06/20

    Request copy

DOI

View research connections

Related faculties, schools or groups